# SDR AALA200801150

- Difficulty date: April 29, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- Aircraft time: 58,404 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1163P0041
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

SFO INFLIGHT T2426/29APR SJC TO DFW - NUMBER ONE ENGINE OIL CLOG LIGHT ILLUMINATED ON CLIMB-OUT.  PER CHECKLIST SHUT DOWN NUMBER ONE ENGINE.  OIL TEMPERATURE AT IDLE WAS 110 DEGREES.  SINGLE ENGINE TIME 30 MINUTES.  LANDED SFO WITHOUT INCIDENT.  REPLACED OIL SYSTEM DIFFERENTIAL PRESSURE SWITCH AND OIL FILTER.  DOWNLOADED FLIGHT DATA RECORDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
